RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1970, Volume 2, Number 3, Pages 311–327 (Mi tmf4036)  

This article is cited in 2 scientific papers (total in 2 papers)

Representation of noncompact groups $U(p,q)$. I

A. N. Leznov, M. V. Saveliev


Abstract: A method is proposed for constructing irreducible representation of noncompact pseudounitary groups. A method is proposed for constructing irreducible representation of noncompact pseudounitary groups $U(p,q)$ based on the passage from a regular group representation to the “limit” obtained from the regular group for infinite values of the noncompact parameters.

Full text: PDF file (1601 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1970, 2:3, 224–235

Received: 18.08.1969

Citation: A. N. Leznov, M. V. Saveliev, “Representation of noncompact groups $U(p,q)$. I”, TMF, 2:3 (1970), 311–327; Theoret. and Math. Phys., 2:3 (1970), 224–235

Citation in format AMSBIB
\Bibitem{LezSav70}
\by A.~N.~Leznov, M.~V.~Saveliev
\paper Representation of noncompact groups $U(p,q)$. I
\jour TMF
\yr 1970
\vol 2
\issue 3
\pages 311--327
\mathnet{http://mi.mathnet.ru/tmf4036}
\transl
\jour Theoret. and Math. Phys.
\yr 1970
\vol 2
\issue 3
\pages 224--235
\crossref{https://doi.org/10.1007/BF01038040}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4036
  • http://mi.mathnet.ru/eng/tmf/v2/i3/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. N. Leznov, M. V. Saveliev, “Characters of the irreducible representations of the pseudounitary group $U(p,q)$. II”, Theoret. and Math. Phys., 4:3 (1970), 854–862  mathnet  crossref
    2. A. N. Leznov, M. V. Saveliev, “Plancherel measure of the principal continuous series of unitary representations of $U(p, q)$”, Theoret. and Math. Phys., 82:2 (1971), 743–753  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:205
    Full text:92
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020